Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all,

Those of you who have experienced the orange looking skin while on the regimen, did it go away on it's own or did you figure out how to get rid of it?

I have been on the regimen for 1 week and my skin is really orange where i have put benzoyl peroxide. I know for sure that the orange look DOESN'T occur from dan's new moisturizer and thats a fact.

Please let me know your experience on this!

Link to comment
Share on other sites

Are you using jojoba oil? I had orange skin that would come and go when the dryness was really bad. I thought it was because I was putting jojoba oil on top of a thick layer of dry skin so it didn't really absord but instead just sort of stained the dead skin. It would go away if I exfoliated like crazy but then I would break out around my chin and forehead. Eventually I reduced the amount of bp I was using and it went away. If you're not using jojoba oil, it's probably just a lot of dead discoloured skin and you'll have to wait it out (don't exfoliate it like I did). If it's not gone by your fourth week into the regimen, using AHA might help.

Link to comment
Share on other sites

Are you using jojoba oil? I had orange skin that would come and go when the dryness was really bad. I thought it was because I was putting jojoba oil on top of a thick layer of dry skin so it didn't really absord but instead just sort of stained the dead skin. It would go away if I exfoliated like crazy but then I would break out around my chin and forehead. Eventually I reduced the amount of bp I was using and it went away. If you're not using jojoba oil, it's probably just a lot of dead discoloured skin and you'll have to wait it out (don't exfoliate it like I did). If it's not gone by your fourth week into the regimen, using AHA might help.

Yes, I am using jojoba oil, but only 3 drops. I think it might just be that dead skin, i will try AHA when i have been on the regimen long enough, or i maybe i try using AHA+ alone to treat my acne, i have heard that it can keep some people clear by using AHA alone.

Link to comment
Share on other sites

A while back there was a product, Aczone (also called Dapsone I think), that was causing orange skin when used in conjunction with benzoyl peroxide. I found this out a little while ago, while Googling around a bit, because my own skin had turned orange after going on Cetaphil's version of the regimen.

Cetaphil's regimen included a wash, a 5% benzoyl peroxide gel, and then a moisturizer. My acne cleared up really well....and my face turned orange. I convinced myself it was just irritation, but let me be clear: it's NOT irritation, NOT a tan due to skin becoming more sensitive (actually went through my mind when I started to notice the change) and, based on experience, will NOT fade while you're still using the products no matter how long you try to let your face adapt. It's a reaction to something in the products. After I realized it wasn't gonna go away, I stopped the Cetaphil routine (don't remember what I switched to, although I know I took a day or two off benzoyl peroxide, to be safe, preeeetty sure that I used a Clean and Clear wash with BP and menthol when I started up again) and my skin went back to normal pretty quickly.

I know how much it hurts to have one more solution be knocked off the table, but you may have to stop the regimen. Search for some replacement products, PanOxyl's 2.5% AquaGel (BP gel) always got good reviews, and I know PanOxyl is effective, if not a little irritating. The orange skin has something to do with Benzoyl Peroxide being COMBINED with something else, not the BP itself. I still use that BP wash every night, the Clean and Clear one, and moisturize with Complex 15 afterward. Before that, I have a long history of BP use, and the Cetaphil products were the only ones to cause the orange skin.

This is the first I've ever heard of the Regimen doing it though. Are you using any non-Regimen products? Maybe you got a bad batch?

Edited by Matt182
Link to comment
Share on other sites

A while back there was a product, Aczone (also called Dapsone I think), that was causing orange skin when used in conjunction with benzoyl peroxide. I found this out a little while ago, while Googling around a bit, because my own skin had turned orange after going on Cetaphil's version of the regimen.

Cetaphil's regimen included a wash, a 5% benzoyl peroxide gel, and then a moisturizer. My acne cleared up really well....and my face turned orange. I convinced myself it was just irritation, but let me be clear: it's NOT irritation, NOT a tan due to skin becoming more sensitive (actually went through my mind when I started to notice the change) and, based on experience, will NOT fade while you're still using the products no matter how long you try to let your face adapt. It's a reaction to something in the products. After I realized it wasn't gonna go away, I stopped the Cetaphil routine (don't remember what I switched to, although I know I took a day or two off benzoyl peroxide, to be safe, preeeetty sure that I used a Clean and Clear wash with BP and menthol when I started up again) and my skin went back to normal pretty quickly.

I know how much it hurts to have one more solution be knocked off the table, but you may have to stop the regimen. Search for some replacement products, PanOxyl's 2.5% AquaGel (BP gel) always got good reviews, and I know PanOxyl is effective, if not a little irritating. The orange skin has something to do with Benzoyl Peroxide being COMBINED with something else, not the BP itself. I still use that BP wash every night, the Clean and Clear one, and moisturize with Complex 15 afterward. Before that, I have a long history of BP use, and the Cetaphil products were the only ones to cause the orange skin.

This is the first I've ever heard of the Regimen doing it though. Are you using any non-Regimen products? Maybe you got a bad batch?

I use only regimen products. I figured out what causes that orange skin, it's just using too much BP. Some people just can't handle never using too much BP, i have to use BP only at night and just over half pump and my skin won't get orange. Any more than this and i look like i just got a very bad tan.

Link to comment
Share on other sites

QUOTE (Matt182 @ Jun 10 2011, 07:45 AM) <{POST_SNAPBACK}>
A while back there was a product, Aczone (also called Dapsone I think), that was causing orange skin when used in conjunction with benzoyl peroxide. I found this out a little while ago, while Googling around a bit, because my own skin had turned orange after going on Cetaphil's version of the regimen.

Cetaphil's regimen included a wash, a 5% benzoyl peroxide gel, and then a moisturizer. My acne cleared up really well....and my face turned orange. I convinced myself it was just irritation, but let me be clear: it's NOT irritation, NOT a tan due to skin becoming more sensitive (actually went through my mind when I started to notice the change) and, based on experience, will NOT fade while you're still using the products no matter how long you try to let your face adapt. It's a reaction to something in the products. After I realized it wasn't gonna go away, I stopped the Cetaphil routine (don't remember what I switched to, although I know I took a day or two off benzoyl peroxide, to be safe, preeeetty sure that I used a Clean and Clear wash with BP and menthol when I started up again) and my skin went back to normal pretty quickly.

I know how much it hurts to have one more solution be knocked off the table, but you may have to stop the regimen. Search for some replacement products, PanOxyl's 2.5% AquaGel (BP gel) always got good reviews, and I know PanOxyl is effective, if not a little irritating. The orange skin has something to do with Benzoyl Peroxide being COMBINED with something else, not the BP itself. I still use that BP wash every night, the Clean and Clear one, and moisturize with Complex 15 afterward. Before that, I have a long history of BP use, and the Cetaphil products were the only ones to cause the orange skin.

This is the first I've ever heard of the Regimen doing it though. Are you using any non-Regimen products? Maybe you got a bad batch?

I use only regimen products. I figured out what causes that orange skin, it's just using too much BP. Some people just can't handle never using too much BP, i have to use BP only at night and just over half pump and my skin won't get orange. Any more than this and i look like i just got a very bad tan.

Hey, did your orange skin subside after reducing the amount of BP?

My skin is burning so badly and its turning really orange!

Link to comment
Share on other sites

The same is happening to me. I'm in my 5th week and i've had orange skin since the 2nd week.

I think it's the moisturizer because my skin turns red almost immediatly after i apply moisturizer, and then orange after 2-3 hours.

I'm going to use only moisturizer to see if the BP is the cause of my orange skin.

In the evenings i apply 2 full pumps of moisturizer and 5 drops of jojoba (compared to the 1 and a half punp i use in the morning with no jojoba). it takes like 2 hours to dry, but then i go to sleep and when i wake up my skin is perfect if it wasn't for the peeling.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×